# SDR CALA2023032900905

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 70,570 hours, 30,840 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Part number: D5754144620500
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E O/B SIDE PANEL BRACKET AT UNDERNEATH NO.5 AILERON HI NGE HAS CORROSION. PER HAECO LCQ NR 9294322/20322 RMVD AND RPLD BRACKET IAW SRM 51-72-11-911-001 BY MECH V061732 I NSP BY V061588
